MAUDE Adverse Event Report: Cardiovascular Systems Incorporated ViperWire; Catheter, Coronary, Atherectomy

Cardiovascular Systems Incorporated ViperWire; Catheter, Coronary, Atherectomy
Model Number GWC-12325LG-FT
Medical Device Problem Codes Material Separation (1562); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Perforation of Vessels (2135); Cardiac Tamponade (2226)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
ViperWire
Common Device Name
Catheter, Coronary, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50890507
Report Number3004742232-2026-00233
Device Sequence Number10705795
Product Code MCX
UDI-Device Identifier10852528005701
UDI-Public(01)10852528005701(17)261130(10)557195-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number557195-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale